Volume 27, 2023
|Page(s)||558 - 575|
|Published online||28 April 2023|
A moderate deviation principle for stochastic Hamiltonian systems
College of Mathematics and Information Science, Henan Normal University, Xinxiang, Henan 453007, PR China
2 College of Mathematics and Information Science, Henan University Of Economics and Law, Zhengzhou, Henan 450002, PR China
* Corresponding author: firstname.lastname@example.org
Accepted: 2 April 2023
We prove a moderate deviation principle for stochastic differential equations (SDEs) with non-Lipschitz conditions. As an application of our result, we also study the stochastic Hamiltonian systems.
Mathematics Subject Classification: 60H10 / 60F10 / 65C20 / 34F05
Key words: Moderate deviation principle / Non-Lipschitz condition / Stochastic Hamiltonian systems
© The authors. Published by EDP Sciences, SMAI 2023
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.